Current Developments in Mathematics

The Sato-Tate conjecture

L. Clozel

Full-text: Open access

Article information

Source
Current Developments in Mathematics, Volume 2006 (2008), 1-34.

Dates
First available in Project Euclid: 10 October 2008

Permanent link to this document
https://projecteuclid.org/euclid.cdm/1223654540

Mathematical Reviews number (MathSciNet)
MR2459304

Zentralblatt MATH identifier
1257.11053

Citation

Clozel, L. The Sato-Tate conjecture. Current Developments in Mathematics 2006 (2008), 1--34. https://projecteuclid.org/euclid.cdm/1223654540


Export citation